# SDR 06FDEA0706

- Difficulty date: February 17, 2006
- Submitted: February 17, 2006
- Operation: Air carrier
- Aircraft: N615FE
- Make and model: Doug MD-11
- Aircraft serial: 48767
- Aircraft time: 35,610 hours, 7,921 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND WING OUTBOARD FLAP OUTBOARD HINGE FITTING AFT STRUT (ARC2128) FORWARD BOLT HOLE FOUND CORROSION.  REPAIR CARRIED OUT AT RIGHT HAND WING OUTBOARD FLAP OUTBOARD HINGE FITTING AFT STRUT (ARC2128) FORWARD BOLT HOLE  AS PER FEDEX EA 1-5750-90760.
